# SDR SIMA20181126009

- Difficulty date: November 26, 2018
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM HAS EVIDENCE OF CORROSION BY THE CROSS BEAM BETWEEN FRAMES 59-60. C/A-COMPLETE:REPAIRED CENTER OMEGA BEAM AT CROSS BEAM BETWEEN FR.59-60 IAW SRM 53-24-10.
